教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:Inverse nodal and inverse spectral problems for discontinuous boundary value problems
學年97
學期1
出版(發表)日期2008/11/01
作品名稱Inverse nodal and inverse spectral problems for discontinuous boundary value problems
作品名稱(其他語言)
著者Shieh, Chung-tsun; Yurko, V. A.
單位淡江大學數學學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Journal of Mathematical Analysis and Applications 347(1), pp.266-272
摘要Inverse nodal and inverse spectral problems are studied for second-order differential operators on a finite interval with discontinuity conditions inside the interval. Uniqueness theorems are proved, and a constructive procedure for the solution is provided.
關鍵字Sturm–Liouville operators; Discontinuous conditions; Inverse spectral problems; Inverse nodal problems
語言英文
ISSN0022-247X
期刊性質國外
收錄於SCI
產學合作
通訊作者Shieh, Chung-tsun
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!